# SDR IPXA2023100957959

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 24,284 hours, 16,500 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT:CREW ENTRY DOOR CHAFING AT OUTTER SKIN LOWER AREA (4 E/A) DOT119-006 CLEANED SKIN LOWER AREA IAW SOPM 20-30-03 NO CHAFING, NO DAMAGE WAS FOUND. AUDIT COMPLETE. OPEN
